# SDR CA060514003

- Difficulty date: April 29, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 14,213 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TIST712ACA
- Condition: Cracked
- Location: Engine
- Part time: 884 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 200 HR INSPECTION CYLINDERS 1,2, AND 5 WHERE FOUND TO BE CRACKED IN THE CYLINDER HEAD CRACKS WHERE DETECTED VISUALLY AND WITH THE AID OF CYLINDER LEAKAGE CHECK AND SOAP WATER SOLUTION.  (TC 20060514003)
